MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-85; LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-85; LEAD
Model Number 401180
Medical Device Problem Codes Failure to Capture (1081); Ambient Noise Problem (2877); Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
This lead was explanted due to out of range impedance, noise, and loss of capture in all configurations.After extraction, stylet could not be inserted further than approximately 2.5 centimeters.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was subjected to an extensive analysis.The performance of the lead was scrutinized, including a visual inspection.Ligature marks were detected 47 cm distal the is4 connector pin.48 cm distal to the is4 connector pin all conductor coils were found broken and the insulation was found abraded.This damage is assumed to be the root cause for the observed out of range impedance.Based on the characteristics, as well as the location of the damage, it is reasonable to assume that the lead was bend immediately distal to the fixation sleeve, which lead to excessive mechanical stress in the implanted state.Further analysis revealed a damaged kink protection tube 2.5 cm distal the is4 connector and thus blocking the insertion of a stylet.A forced insertion or removal of the guidewire or the is4/df4 adapter might have caused the damage to the kink protection tube.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SENTUS PROMRI OTW QP S-85
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9714823
Report Number1028232-2020-00740
Device Sequence Number2500656
Product Code OJX
UDI-Device Identifier04035479138417
UDI-Public04035479138417
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number401180
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;